# SDR USAA920081173

- Difficulty date: May 24, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 45,613 hours, 18,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EQUIPMENT - ETOPS WINGLET MOD - MAIN CABIN FLASHLIGHT INOPERATIVE WHEN BATTERY LEADS ARE CONNECTED.  REMOVED AND REPLACED BATTERY ON MAIN CABIN FLASHLIGHT.  (S)
